# SDR UIEA200700484

- Difficulty date: December 10, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 98,936 hours, 19,829 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION FOUND LT WING L/E FIXED FIBERGLASS PANEL UPPER SURFACE AT WS 577/586 CRACKED LONGITUDINAL AND AT WS 752 PREVIOUS REPAIR DELAMINATED.  PERMANENT REPAIRS ACCOMPLISHED IAW 51-40-09 AND 51-40-12, DOCUMENTED ON EO 4757A406.
